# SDR GTIA011197

- Difficulty date: December 5, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLAP CUT OUT DOOR PANEL CRACKED.  REMOVED, REPAIRED AND REINSTALLED FLAP SLAT OUT PANEL IAW MD80 SRM CH 57-03.  (M)
